I've missed my period for about 2 months now because of working out. I recently had sex ( used a condom) but he took it off on the second round. He says he's sure he didn't come inside me, but I was really paranoid so I decided to buy a Plan B the next morning (I took it 6/7hrs later). It's almost been a week since I took the pill and I haven't gotten any spotting or that many side effects. just miner lower back pains. Please help really stressed
Symptoms from plan B can vary depending on where you are in your menstrual cycle when you take it.
You can still become pregnant from pre-cum/pre-ejaculated fluid.
If you were ovulating at the time you had sex, then Plan B is unlikely to work for you. You'd need one of the other methods of emergency contraception.
Plan B can delay your period. The only way to know what is causing the delay is to do a pregnancy test a couple of weeks after taking the Plan B or when you don't start your period on time.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2014 • 1 answer
Posted 26 Apr 2015 • 1 answer
Posted 19 Jun 2016 • 1 answer
Posted 19 Jul 2016 • 1 answer
Posted 10 May 2017 • 2 answers